# SDR 97ZZZX3867

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141ME
- Make and model: Piper PA-31-350
- Aircraft serial: 318152117
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GEAR DOOR HINGE WITH A CRACK IN INNER ASPECT OF RADIUS.  PART IS NEW STYLE TO C/W TERMINATING ACTION OF AD 802605.
